# SDR UALA2013060603945

- Difficulty date: June 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,912 hours, 23,330 cycles
- Engine: Pwa PW2040
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Unit
- Condition: Malfunctioned
- Location: Galley Electric
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY ELCU TRIPS WHEN LOAD IS APPLIED BY EITHER HIGH TECH CARTS OR CHILLER.     REPLACED ELCU REF CMM 25- 30-72 PG 117, 118 WIRING DIAGRAM.
